# SDR CA980309002

- Difficulty date: February 10, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,511 hours
- Propeller: Muhbr MTV3BC
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Delaminated
- Location: Propeller
- Part time: 1,781 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION AND IN COMPLIANCE WITH MT PROPELLER AD 94-098, ONE BLADE SHEATH WAS FOUND DELAMINATED APPROXIMATELY 2 AT THE TIP OF THE BLADE FACE SIDE AND APPROXIMATELY 1 ON RHE BACKSIDE. THE PROPELLER WAS REMOVED FROM SERVICE AS PER THE AD.
